# SDR CALA2013072990043

- Difficulty date: July 19, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 43,643 hours, 10,453 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T12001209
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND HYD LEAK LT WING,TROUBLESHOT TO HYD LINE.  LINE HAS TWO PIN HOLES, REQUIRES REPLACEMENT.  R & R LEAKING HYD LINE IN LT WING.  LEAK CHECKED GOOD.
